19. What is the elapsed time between 2:16 A.M. and 8:10 P.M.? A. 17 hr. 54 min. B. 29 hr. 54 min. C. 18 hr. 18 min. D. 22 hr. 18 min.

At vero eos et accusamus et iusto odio dignissimos ducimus qui blanditiis praesentium voluptatum deleniti atque corrupti quos dolores et quas molestias excepturi sint occaecati cupiditate non provident, similique sunt in culpa qui officia deserunt mollitia animi, id est laborum et dolorum fuga. Et harum quidem rerum facilis est et expedita distinctio. Nam libero tempore, cum soluta nobis est eligendi optio cumque nihil impedit quo minus id quod maxime placeat facere possimus, omnis voluptas assumenda est, omnis dolor repellendus. Itaque earum rerum hic tenetur a sapiente delectus, ut aut reiciendis voluptatibus maiores alias consequatur aut perferendis doloribus asperiores repellat.

Get our expert's

answer on brainly

SEE EXPERT ANSWER

Get your free account and access expert answers to this and thousands of other questions.

A community for students.

19. What is the elapsed time between 2:16 A.M. and 8:10 P.M.? A. 17 hr. 54 min. B. 29 hr. 54 min. C. 18 hr. 18 min. D. 22 hr. 18 min.

Mathematics
I got my questions answered at brainly.com in under 10 minutes. Go to brainly.com now for free help!
At vero eos et accusamus et iusto odio dignissimos ducimus qui blanditiis praesentium voluptatum deleniti atque corrupti quos dolores et quas molestias excepturi sint occaecati cupiditate non provident, similique sunt in culpa qui officia deserunt mollitia animi, id est laborum et dolorum fuga. Et harum quidem rerum facilis est et expedita distinctio. Nam libero tempore, cum soluta nobis est eligendi optio cumque nihil impedit quo minus id quod maxime placeat facere possimus, omnis voluptas assumenda est, omnis dolor repellendus. Itaque earum rerum hic tenetur a sapiente delectus, ut aut reiciendis voluptatibus maiores alias consequatur aut perferendis doloribus asperiores repellat.

Get this expert

answer on brainly

SEE EXPERT ANSWER

Get your free account and access expert answers to this and thousands of other questions

Firstly, you kinda want to "convert" the 2:16 am into pm as well, so to make it 2:16 pm, you will have to add 12 hours, so just remember that. So now you want to find the time difference between 2:16 pm and 8:10 pm. The nest best thing to do would be to find the number of minutes to 3 pm first, and from three pm you know that 8:10 pm is 5:10 more, so now you can add 5:10 plus your 12 hours from before plus the number of minutes it takes to get from 2:16 pm to 3 pm to get your final answer
@FireKat97 thank u
No problem :)

Not the answer you are looking for?

Search for more explanations.

Ask your own question

Other answers:

I would do it slightly differently: it's 44 minutes to take you to the next hour (3AM). Then to get to the 8:00 PM hour, you have 9 hours to noon, and 8 more to 8 PM. Then another 10 minutes to get to 8:10 PM. 44 minutes + 10 minutes + 9 hours + 8 hours. Similar approach would be to just add hours to the start time until you get to or past the finish time, then subtract however many extra minutes you had. For example to go from 3:47 AM to 5:15 PM would be 12 hours to 3:47 PM, 2 more to 5:47 PM, and then subtract 47-15=32 minutes from the total, giving 14 hours - 32 minutes or 13 hours and 28 minutes. Key is to choose a method that you can use without mistakes and get some practice.
@fireKat97 @whpalmer4 i came up with (C) 18hr .18min. am i rite??
no - that is not correct you can check by adding that to 2:16. these things are easier in the 24Hour notatin 8:10 pm is 20:10
@thuggmyssess Unfortunately, (C) is not the correct choice. You can see this just by looking at the minutes: if you are starting at 16 minutes after the hour, and you add some number of hours, you still have a time that is 16 minutes after the hour, just a different hour, right? And then when you add on some minutes, that is going to change the number of minutes after the hour. You started with 16 minutes after the hour, and with your proposed answer choice of (C) 18 hours 18 minutes, you add 18 minutes to the number of minutes after the hour, and by my calculation, that takes you to 16 + 18 = 34 minutes after the hour. Problem is that you want to end up at 10 minutes after the hour, not 34! So, that answer cannot be correct. I agree with MrNood that working these problems as 24 hour times can make them somewhat easier, but you do have to do them as separate numbers for hours and minutes, and understanding how to do it in the fashion that I described is more convenient when the two times are not from the same day, such as "find the amount of time between 1:37 PM on Tuesday and 8:15 AM Thursday" for example. To convert to 24 hour format, you simply add 12 to the hour if the time is after noon. 1:23 PM becomes 13:23, 7:18 AM becomes 7:18, etc. If you add 2 24 hour times and the minutes amount is 60 or greater, you subtract 60 from the minutes and add 1 to the hours. If you subtract 2 24 hour times and the minutes amount is less than 0, you add 60 to the minutes and subtract 1 from the hours.
@whpalmer4 and i didn't wind up choosing that answer i chose (A) 17 HR, 54 MIN)
thank the both of you

Not the answer you are looking for?

Search for more explanations.

Ask your own question